Ayuda
Ir al contenido

Dialnet


Triple generating functions of jacobi polynomials of two variables

    1. [1] Aligarh Muslim University

      Aligarh Muslim University

      India

  • Localización: Proyecciones: Journal of Mathematics, ISSN 0716-0917, ISSN-e 0717-6279, Vol. 30, Nº. 2, 2011, págs. 213-245
  • Idioma: inglés
  • Enlaces
  • Resumen
    • The present paper is a study of triple generating functions of Jacobi polynomials of two variables.


Fundación Dialnet

Dialnet Plus

  • Más información sobre Dialnet Plus

Opciones de compartir

Opciones de entorno